# SDR AALA20020631

- Difficulty date: May 12, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE EMERGENCY ESCAPE PATH LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTS BATTERY PACK FOR FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
